# SDR C2XA08ON111

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 9,105 hours, 5,082 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3489
- Condition: Failed
- Location: Fwd Cargo Bay
- Part time: 7,155 hours, 4,006 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT MX - ONT - WHILE PERFORMING 4 A-CHECK MX PERSONNEL WAS PERFORMING OP'S CHECKS ON FWD BAGGAGE SMOKE DETECTOR AND IT FAILED.  MX PERSONNEL REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
